Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for urinary infection

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13577 Questions

default
Posted on Thu, 29 Jun 2017 in Women's Health
Question: I miscarried around 2 months ago. I then had a uterine infection and BV and was on antibiotics for 2 weeks. I have been off the antibiotics now for 2 weeks and am pretty sure I still have a uterine infection as I have had them before and know he feeling. The thing that I am unsure about is hat since the miscarriage I have experiences random body pains- lower back, upper back, chest, ribs. Is this normal?
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be anaemia or vitamin D3 deficiency.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The random body pains that you have can be due to the weakness caused by the miscarriage. This can be related to a generalized viral infection or low levels of iron or vitamin D3. A few blood tests will help in detecting the cause.
A vaginal swab culture is needed to rule out a persistent vaginal infection.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics

Recent questions on  Vaginal infection

doctor1 MD

i think i have a yeast infection(vaginal) itching and a lil burning sensation and cottage cheese like discharge. i have been treated before with diflucan. i am very uncomfortable right now and the otc products did not give much relief. how can i decrease symptoms til i can see dr? is it common to be seen quickly when you have these symptom? i feel like going to the er.

doctor1 MD

I am 54 yrs female, no period for 10 months. Self treated for yeast infection 3 weeks ago with one oral pill. Symptoms prior were discharg, no odor, vaginal itching. Symptoms stopped 2 days post oral canestan pill. 2 days ago symptoms returned so started a series of 3 vaginal suppositories of canestan. On second morning I started a light period ( thin bloody light flow). 10 months post menstrual cycle and to start bleeding, is this a concern? Am

doctor1 MD

What would cause these symptoms.... pain during intercourse , fishy odor especially after intercourse, lower abdominal pressure constantly. Discharge is normal looking except there is a lot of it during intercourse. Periods are normal. Bladder infection about 6 weeks ago, which is seemingly resolved with antibiotics. Yeast infection about 10 weeks ago, resolved with suppository. No pain on urination or bowel movements. No itchiness or burning either.

doctor1 MD

Hello Doctor, Since mid-Feb I have been experiencing a strong pulse in my stomach, esp after eating. I also noticed cloudiness in my urine which was very pronounced after a heavy meal. I have been checked for UTI and vaginal infections, and these tests have come back negative. One doctor suggested that the cloudiness in my urine could be salts precipitating but he wasn t conclusive. A few times in March, I experienced chest palpitations, and a sensation that can only be described as feeling your pulse all over your body. Perhaps, these are tremors? In April, I had palpitations lasting a few hours at which point I rushed to the ER. My blood pressure was low-normal (110/70). My pulse rate was slow at 60 bpm but at times dipped to 48-50 bpm. I was discharged after being monitored for 4 hours. I was told by an attending nurse to take a magnesium supplement because my serum magnesium levels were slightly low. My serum sodium was also slightly low. I subsequently went to a naturopath since regular doctors were not helping my case. The naturopath diagnosed my problem as that of malabsorption. Meanwhile, my palpitations and body and stomach tremors have continued. As has the cloudiness in my urine (esp noticeable a couple of hours after lunch, which is my big meal of the day). This morning, I started taking a magnesium supplement. I am hoping this helps my symptoms although I do not know what is wrong. Thanks in advance. UBN140502

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

Hi there, I’ve had white/yellowish dishcharge for a couple of days now. Itching, but no odour. I saw my Gynae today and he said it could be a yeast infection. He’s taken a vagibal swab too and the results will be out in a couple of days. He...

doctor1 MD

I don't believe I have an STD , recently, my vagina (don't know the proper term) but where my hole is had a lot of irritation, when I woke it hurts or when I pee it then burns and I have to XXXXXXX it with toilet paper to reduce the pain, no odor,...